# SDR NACA20030075

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 44665
- Aircraft time: 34,176 hours
- Engine: Pwa R2800CB3
- Engine time: 1,841 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: #2 Cylinder
- Part time: 54 hours
- Component: Cylinder, Pwa
- Component part number: 356693
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: #2 ENGINE SHUT DOWN DUE TO LOW BMEP.CORRECTIVE ACTION: REPLACED #2 CYLINDER REAR SPARK PLUG AND RETORQUED COIL AND LEAD.
